# SDR 20000424AP001

- Difficulty date: March 3, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N68142
- Make and model: Airbus A300 B4-203
- Aircraft serial: 142
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Thust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT TA823 - AFTER TAKEOFF, THE COMPASS NR 1 FAULT AND THE BLUE ENGINE HYDRAULIC PRESSURE SHOWED 2000 PSI DUE TO THIS SITUATION THE AIRCRAFT RETURNED TO MIAMI AIRPORT.  AIRCRAFT IS ON GROUND AND MX TECHS ARE PERFORMING TROUBLE SHOOTING AT THIS TIME.  (M)
